# SDR DLM90080703

- Difficulty date: May 6, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 32,522 hours, 17,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 110136
- Condition: Corroded
- Location: Bs 1204
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK EXFOLIATED AT FS 1204 LBL 22.  REPAIRED SEAT TRACK, IAW MD90 SRM 53-40-01, FIG 6.
